# SDR M7K2008F00001

- Difficulty date: February 4, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N817MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4125
- Engine: Tmeca ARRIEL2B
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: 350A31182703
- Part serial: 10173
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 1,199 hours
- Component: Main Rotor Head
- Component part number: 355A31000201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100 HOUR INSPECTION, A CRACK IN THE BLUE BLADE ELASTOMER WAS FOUND ON THE T/E LWR IB SURFACE RADIATING FROM THE INSPECTION BORE.  THIS CRACK HAD REACHED THE MM LIMITATION OF 10MM IN TOTAL LENGTH.  THIS IS A VERY COMMON FAILURE FOR A PART WITH A NEWLY PUBLISHED 20000 HOUR LIVE LIMIT.  THE ORIGINAL LIFE LIMIT WAS 3000 HOURS WHICH NONE OF THESE PARTS HAVE EVER LASTED.  MFG EXPLANATION WAS THAT THE LIMIT WAS FOR THE METAL COMPONENTS OF THE PART.  THE ELASTOMER FORMULATION OF THE ORIGINAL PN WHICH HAD BEEN REPLACED BY THE CURRENT PN ALMOST NEVER FAILED.  MFG HAS BEEN NOTIFIED OF BOTH THESE DETAILS WITH NO ACTION TAKEN.  (K)
